# SDR ABXA2011060868

- Difficulty date: June 8, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 55,168 hours, 44,840 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER ON CENTER WING FRONT SPAR CRACKED AT FLOOR SUPPORT.  REPAIRED DAMAGED VERTICAL STIFFENER IAW B767-200 SRM 57-10-10.
